Alert archive / Indiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 191, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Aug 4, 2012, 2:37 PM EDT for Hamilton County, Hancock County, Marion County, Indiana. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 4, 2012, 2:37 PM EDT (18:37 UTC)
- Expired
- Aug 4, 2012, 3:15 PM EDT
- In force
- 38 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Hamilton County, IN, Hancock County, IN, Marion County, IN
The radar
The Indianapolis radar (KIND), 25 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 4, 3:05 PM EDT | TSTM WND DMG | 12 Ne Indianapolis, IN | ONE HEALTY TREE DOWN ACROSS THE ROAD AND PARTIALLY ONTO A PICK -UP TRUCK. TREE IS ABOUT 50 FEET TALL AND 16 TO 18 INCHES IN DIAMETER. LOCATION APPROX. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.6 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1883 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 495 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
321
WUUS53 KIND 041837
SVRIND
INC057-059-097-041915-
/O.NEW.KIND.SV.W.0191.120804T1837Z-120804T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
237 PM EDT SAT AUG 4 2012
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN HAMILTON COUNTY IN CENTRAL INDIANA...
WESTERN HANCOCK COUNTY IN CENTRAL INDIANA...
MARION COUNTY IN CENTRAL INDIANA...
* UNTIL 315 PM EDT
* AT 236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR SPEEDWAY...OR 7 MILES
NORTHWEST OF INDIANAPOLIS...AND MOVING NORTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
INDIANAPOLIS...
BEECH GROVE...
CARMEL...
FISHERS...
LAWRENCE...
NOBLESVILLE...
SPRING HILL...
ROCKY RIPPLE...
CROWS NEST...
NORTH CROWS NEST...
INDIANA STATE FAIRGROUNDS...
MERIDIAN HILLS...
BROAD RIPPLE...
WILLIAMS CREEK...
WARREN PARK...
CASTLETON...
CUMBERLAND...
NEW PALESTINE...
GEIST RESERVOIR...
MCCORDSVILLE...
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 103 AND 121.
THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 0 AND 11.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 78 AND 101.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 93 AND 98.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3970 8576 3970 8595 3964 8614 3992 8630
3992 8624 3996 8624 4014 8596
TIME...MOT...LOC 1837Z 239DEG 15KT 3986 8622
WIND...HAIL 60MPH <.75IN
$$
PUMA3 follow-up statements
058
WWUS53 KIND 041847
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
247 PM EDT SAT AUG 4 2012
INC057-059-097-041915-
/O.CON.KIND.SV.W.0191.000000T0000Z-120804T1915Z/
HAMILTON-HANCOCK-MARION-
247 PM EDT SAT AUG 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
HAMILTON...WESTERN HANCOCK AND MARION COUNTIES UNTIL 315 PM EDT...
AT 242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTH OF CARMEL...OR 8 MILES
NORTH OF INDIANAPOLIS...MOVING NORTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
CARMEL...LAWRENCE...FISHERS...NOBLESVILLE...CASTLETON...
CUMBERLAND...NEW PALESTINE...GEIST RESERVOIR...SPRING LAKE AND
MCCORDSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3970 8576 3970 8595 3964 8614 3992 8630
3992 8624 3996 8624 4014 8596
TIME...MOT...LOC 1847Z 241DEG 21KT 3990 8607
WIND...HAIL 60MPH <.75IN
$$
PUMA240
WWUS53 KIND 041900
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
300 PM EDT SAT AUG 4 2012
INC057-059-097-041915-
/O.CON.KIND.SV.W.0191.000000T0000Z-120804T1915Z/
HAMILTON-HANCOCK-MARION-
300 PM EDT SAT AUG 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
HAMILTON...WESTERN HANCOCK AND EASTERN MARION COUNTIES UNTIL 315 PM
EDT...
AT 300 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR FISHERS...OR 13 MILES NORTHEAST
OF INDIANAPOLIS...MOVING NORTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
NOBLESVILLE...SPRING LAKE AND MCCORDSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3970 8576 3970 8595 3967 8607 3974 8607
3979 8616 3990 8620 3992 8624 3996 8624
4014 8596
TIME...MOT...LOC 1900Z 242DEG 17KT 3994 8601
WIND...HAIL 60MPH <.75IN
$$
PUMA361
WWUS53 KIND 041914
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
314 PM EDT SAT AUG 4 2012
INC057-059-097-041924-
/O.EXP.KIND.SV.W.0191.000000T0000Z-120804T1915Z/
HAMILTON-HANCOCK-MARION-
314 PM EDT SAT AUG 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HAMILTON...WESTERN
HANCOCK AND EASTERN MARION COUNTIES WILL EXPIRE AT 315 PM EDT/215 PM
CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3970 8576 3970 8595 3967 8607 3974 8607
3979 8616 3990 8620 3992 8624 3996 8624
4014 8596
TIME...MOT...LOC 1914Z 253DEG 21KT 3989 8587
$$
PUMAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 1:52 PM EDT, 45 minutes earlier.
Area forecast discussion, Aug 4, 1:52 PM EDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 152 PM EDT SAT AUG 4 2012 .UPDATE... THE LONG TERM SECTION HAS BEEN UPDATED BELOW && .SYNOPSIS... ISSUED AT 339 AM EDT SAT AUG 4 2012 A COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT AND SUNDAY BRINGING SHOWERS AND THUNDERSTORMS TO CENTRAL INDIANA. HIGH PRESSURE WILL THEN BUILD IN AND PROVIDE DRY CONDITIONS THROUGH MID WEEK NEXT WEEK. ANOTHER FRONT WILL BRING MORE CHANCES FOR RAIN AT THE END OF NEXT WEEK. && .NEAR TERM /REST OF TODAY/... ISSUED AT 921 AM EDT SAT AUG 4 2012 13Z UPDATE...THERE ARE MULTIPLE FORECAST CHALLENGES THIS MORNING INCLUDING CLOUD COVER...CONVECTION CHANCES AND TEMPERATURES. MAIN FORECAST CHALLENGE WILL BE POPS IN THE IMMEDIATE. TROUGH AXIS ACROSS SOUTHERN ILLINOIS WILL LIFT SLOWLY NORTHWARD THROUGH LATE THIS MORNING...PROVIDING A TRIGGER FOR WIDELY SCATTERED CONVECTION. ALREADY AN AREA OF SHOWERS AND THUNDERSTORMS HAS DEVELOPED ACROSS PORTIONS OF SRN IL. GUIDANCE IS SHOWING THIS AREA TRACKING ACROSS THE SRN PORTION OF THE CWA...AND THEN SCATTERED THUNDERSTORMS ARE POSSIBLE LATER THIS AFTERNOON ELSEWHERE. AND THIS IS ALL AHEAD OF THE COLD FRONT WHICH IS NOT SET TO CROSS THE AREA UNTIL LATE TONIGHT. AND THIS LEADS US TO TEMPERATURES WHICH WILL NOT ONLY BE IMPACTED BY ANY CONVECTION BUT A STRATUS DECK WHICH IS LINGERING ACROSS THE EASTERN COUNTIES OF THE CWA...AND DOES NOT APPEAR TO LIFTING OUT ANYTIME SOON. LOWERED TEMPS ACROSS THE EAST DUE TO THIS EXTENSIVE CLOUD COVERAGE. IT/S VERY REMINISCENT OF THE STRATUS DECK WHICH HUNG AROUND FRIDAY MORNING/EARLY AFTERNOON. THIS DECK IS EXPECTED TO EVENTUALLY MIX OUT...BUT NOT UNTIL LATER THIS AFTERNOON. LEFT TEMPERATURES ACROSS THE NW THE SAME...BUT LOWERED TEMP ACROSS THE SW TO ACCOUNT FOR THE AREA OF CONVECTION THAT IS QUICKLY APPROACHING THIS AREA. && .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... ISSUED AT 339 AM EDT SAT AUG 4 2012 FOCUS IS ON CHANCES FOR RAIN INTO SUNDAY. MODELS ARE SIMILAR ENOUGH THAT A BLEND CAN BE USED. THE COLD FRONT WILL MOVE THROUGH TONIGHT AND SUNDAY ALONG WITH THE UPPER TROUGH. AN UPPER JET WILL ALSO PROVIDE SOME ADDITIONAL FORCING. USUALLY WITH THIS SET UP WOULD EASILY GO WITH LIKELY POPS. HOWEVER THE PERSISTENT DROUGHT HAS MADE SET-UPS LIKE THIS PRODUCE LESS RAIN THAN EXPECTED. IN ADDITION...MODEL REFLECTIVITY FORECASTS FROM NCEP AND SPC SHOW MORE OF SCATTERED CONVECTION THAN WIDESPREAD. THUS CONFIDENCE IS LOW IN POP FORECAST TONIGHT. SINCE LIKELY POPS ARE ALREADY IN THE FORECAST AND THESE MATCH BETTER WITH MOST SURROUNDING OFFICES FORECAST...WILL LEAVE IN LIKELY POPS TONIGHT. HOWEVER WILL ONLY GO WITH THE LOW END OF THE LIKELY CATEGORY. AGREE WITH THE SPC SLIGHT RISK TONIGHT SINCE ANY STORMS THAT FORM COULD BE STRONG TO SEVERE GIVEN THE INSTABILITY THAT DEVELOPS AHEAD OF THE SYSTEM. WILL KEEP POPS IN CHANCE CATEGORY FOR SUNDAY GIVEN WEAKER INSTABILITY AHEAD OF THE FRONT DUE TO TIME OF DAY. TIMING OF FRONT IS SUCH THAT ONLY THE SOUTHEAST FORECAST AREA WILL HAVE CHANCES FOR RAIN AFTER 18Z. DRY WEATHER WILL THEN BUILD IN WITH HIGH PRESSURE MOVING IN. GENERALLY STUCK WITH A MODEL BLEND FOR LOW TEMPERATURES THROUGH THE PERIOD. FOR HIGHS CONTINUED TO TREND TOWARD THE WARMER MET MOS SINCE GROUND WILL NOT GET THAT MUCH MOISTURE FROM TONIGHT/S SYSTEM. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... ISSUED AT 145 PM EDT SAT AUG 4 2012 GFS INDICATES A NORTHWEST FLOW WITH LITTLE TO NO DYNAMICS TO PUSH ACROSS THE AREA ON TUESDAY NIGHT THROUGH WEDNESDAY. WITH LITTLE LOWER LEVEL MOISTURE AVAILABLE...DRY WEATHER IS EXPECTED. ON THURSDAY AND THURSDAY NIGHT...THE GFS SHOWS A UPPER SHORT WAVE DROPPING OUT OF THE UPPER MIDWEST...WITH GOOD FORCING PUSHING ACROSS THE AREA WITH AN ASSOCIATED COLD FRONT. WILL INCLUDE CHC POPS DURING THIS PERIOD GIVEN THE DYNAMICS. BROAD CYCLONIC FLOW CONTINUES ON FRIDAY AND SATURDAY...HOWEVER ABUNDANT DRY AIR BEGINS TO INFILTRATE THE SYSTEM AS FORCING ALOFT IS MINIMAL...THUS A RETURN TO DRY WEATHER IS EXPECTED THEN. GENERALLY TRENDED HIGH TEMPERATURES WARMER THAN ALLBLEND DUE TO VERY DRY GROUND ACROSS CENTRAL INDIANA. && .AVIATION /DISCUSSION FOR THE 18Z TAFS/... ISSUED AT 1252 PM EDT SAT AUG 4 2012 VFR CONDITIONS ARE EXPECTED TO DETERIORATE TO PATCHY MVFR/IFR CONDITIONS OVERNIGHT BEFORE RETURNING TO VFR AFTER 14-16Z SUNDAY. CONVECTION IS DEVELOPING ACROSS SOUTHWEST INDIANA...HOWEVER HIGHER CLOUDS FROM EARLIER CONVECTION UPSTREAM IS EXPECTED TO PUSH INTO THE AREA FROM THE SOUTHWEST...LIMITING HEATING. STILL ISO-SCT TSRA WILL BE POSSIBLE ACROSS THE AREA THIS AFTERNOON DUE TO DAYTIME HEATING AS FORECAST SOUNDINGS SHOW STEEP LAPSE RATES. WITH FROPA TONIGHT A PERIOD OF TSRA WILL BE EXPECTED MAINLY ACROSS THE NORTHERN AREAS AS NAM INDICATE BEST FORCING TO PUSH ACROSS THAT AREA. MVFR TO IFR CIGS WILL BE POSSIBLE WITH THE PASSAGE OF THE COLD FRONT ALONG WITH SCT TSRA. STRONG SUBSIDENCE AND UNREACHABLE CONVECTIVE TEMPS LOOK TO BE IN STORE IN THE WAKE OF THE COLD FRONT ON SUNDAY MORNING. THUS A RETURN TO VFR. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...50 NEAR TERM...SMF SHORT TERM...50 LONG TERM....PUMA AVIATION...JP
Hazardous weather outlook, Aug 4, 6:34 AM EDT, 8 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 634 AM EDT SAT AUG 4 2012 INZ021-028>031-035>049-051>057-060>065-067>072-051045- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 634 AM EDT SAT AUG 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE. HOT TEMPERATURES WILL CONTINUE. HAZARDS: DAMAGING WINDS...LARGE HAIL...BRIEF HEAVY RAIN...LIGHTNING...HEAT INDICES NEAR OR ABOVE 100 DEGREES. TIMING: THUNDERSTORMS ARE POSSIBLE THROUGHOUT THE PERIOD...BUT THE BEST CHANCE FOR SEVERE STORMS WILL BE AFTER 800 PM. HIGHEST HEAT INDICES THIS AFTERNOON. DISCUSSION: A COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT AND SUNDAY BRINGING THE THUNDERSTORMS. AHEAD OF THE FRONT TEMPERATURES WILL ONCE AGAIN RISE INTO THE 90S. HIGHER HUMIDITY WILL LEAD TO HEAT INDEX VALUES NEAR OR OVER 100 DEGREES THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: THUNDERSTORMS WILL END ON SUNDAY...THEN THUNDERSTORMS ARE POSSIBLE AGAIN THURSDAY AND FRIDAY. DISCUSSION: THE COLD FRONT WILL EXIT THE AREA SUNDAY TAKING THE THUNDERSTORMS WITH IT. SEVERE STORMS ARE NOT EXPECTED SUNDAY. HIGH PRESSURE WILL THEN PROVIDE DRY WEATHER UNTIL THURSDAY...WHEN A COLD FRONT COULD BRING THUNDERSTORMS FROM THURSDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED...MAINLY TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Special weather statement, Aug 4, 2:28 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
228 PM EDT SAT AUG 4 2012
INZ039-047-048-041915-
HAMILTON-HANCOCK-MARION-
228 PM EDT SAT AUG 4 2012
...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN HAMILTON...WESTERN
HANCOCK AND MARION COUNTIES UNTIL 315 PM EDT...
AT 224 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR INDIANAPOLIS...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS AROUND 45 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
INDIANAPOLIS...
BEECH GROVE...
CARMEL...
LAWRENCE...
FISHERS...
MONUMENT CIRCLE...
WYNNEDALE...
SPRING HILL...
ROCKY RIPPLE...
CROWS NEST...
INDIANA STATE FAIRGROUNDS...
NORTH CROWS NEST...
MERIDIAN HILLS...
WARREN PARK...
BROAD RIPPLE...
WILLIAMS CREEK...
NEW PALESTINE...
CUMBERLAND...
CASTLETON...
GEIST RESERVOIR...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4000 8586 3994 8586 3994 8579 3980 8581
3970 8591 3970 8595 3964 8595 3963 8632
3992 8633 3993 8631 3992 8624 3996 8624
4005 8602
TIME...MOT...LOC 1826Z 233DEG 26KT 3975 8616
PUMAThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 2:28 PM EDT | Special Weather Statement | IND | Marion | 47 min |
| Aug 4, 3:06 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Tipton | 39 min |
| Aug 4, 4:40 PM EDT | Special Weather Statement | IND | Carroll | 50 min |
| Aug 4, 5:25 PM EDT | Special Weather Statement | IND | Decatur | 35 min |
| Aug 4, 7:03 PM EDT | Special Weather Statement | IND | Tipton | 27 min |
| Aug 4, 7:09 PM EDT | Severe Thunderstorm Warning | IND | Howard, Madison, Tipton | 36 min |
| Aug 4, 7:19 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hamilton, Henry, Madison | 41 min |
| Aug 4, 7:35 PM EDT | Severe Thunderstorm Warning | IND | Hancock | 29 min |
| Aug 4, 7:43 PM EDT | Severe Thunderstorm Warning | IND | Howard, Madison, Tipton | 32 min |
| Aug 4, 7:51 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Randolph | 39 min |
| Aug 4, 7:58 PM EDT | Severe Thunderstorm Warning | IND | Henry | 35 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.